# SDR UPS803902

- Difficulty date: July 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slot
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND LEFT WING INBD SLOT-INBD LWR CORNER HAS A 1 INCH CRACK IN IT.  REPAIRED AS PER E.O. DC8-5730-7218A.
